# SDR UPS05845649

- Difficulty date: October 5, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37558262N
- Part serial: TAGE21987
- Condition: Corroded
- Location: Fs280 L32l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 A- PIT BAG BIN, INTERGRANULAR CORROSION ON BATH TUB FITTING  AT STA 280 L32L.  REMOVED AND REPLACED BATH TUB FITTING AT STA 280, L32L IAW SRM 53-02-00 FIG 002D AND SRM 51-1-21.
